# SDR 96FDEA01294

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65191601
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0757 041.  CRACK ON INBOARD FLANGE OF FRAME AT BS 480 STR 26R RBL 24.  REMOVED DAMAGE IN FRAME AT BS 480, STR 26R RBL 24.  FABRICATED REPAIR PART, ALODINED, PRIMED, PAINTED AND INSTALLED REPAIR PART PER FEDEX SRM 51-40-3.
